# SDR UALA2013061904253

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 68,070 hours, 9,558 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COND TEMP SENSOR LT STATUS.  GROUND TEST FAIL.
